# SDR ASAA2017060820986

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 25,037 hours, 7,324 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Sys
- Part number: 38880587
- Part serial: 130370
- Condition: Faulted
- Location: Apu
- Part time: 2,673 hours, 5,737 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING APU START. APU WOULD NOT START AFTER FOLLOWING QRH.  ACFT GROUNDED.  APU BITE DONE IAW AMM 49-61-00-700-801.  FAULT CODE 49-41011 FOUND.  CONNECTOR P13 DISCONNECTED AND CHECKED FOR POWER IAW WDM 49-41-11.  POWER CHECKED GOOD.  REPLACED THE IGNITION UNIT IAW AMM 49-41-31, AND AS A PRECAUTION,  REPLACED THE IGNITER PLUG AND LEADS IAW AMM 49-41-51 AND 49-41-52. APU OPS CHECKED NORMAL, NO DEFECTS NOTED.
